# SDR VGQY2010082900129

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON TENSION TIE AND FRAME AT RT BS 900, FOUND 01 EA HOLE CRACK INDICATION ON FWD 'C' CHANNEL.  TENSION TIE AND FRAME AT RT BS 900 REPAIR CARRIED OUT REPAIR  ON FWD CHANNEL AS PER SRM 53-10-11 REV 117 FIGURE 2.
